MAUDE Adverse Event Report: SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS SHENZHEN MAGNETIC RESONANCE LTD. ARTIS ONE; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10848600
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis one system.During an interventional procedure, the user reported that the er monitor had a black screen.The user switched the system off/ on three times, however, the er monitor only displayed bypass mode.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The investigation showed that the connection cable between the pc and exam room monitor was defective.The vcsel laser of the 3rd channel on the tx side did not light up of the cable connector.As a result, no image of the system was possible.After a restart, the bypass fluoro mode was available in which continuous fluoroscopy with reduced image quality is available.The customer chose not to use this intended mitigation.The corresponding cable was replaced by a siemens service engineer and the er monitor can display normally.System reboot tests were run and no further issues have been reported.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.

Brand Name
ARTIS ONE
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS SHENZHEN MAGNETIC RESONANCE LTD.
siemens mri center, gaoxin c
hi-tech industrial park
shenshen, china 51805 7
CH  518057
MDR Report Key12323667
Report Number3004754211-2021-90750
Device Sequence Number14630883
Product Code OWB
UDI-Device Identifier04056869009964
UDI-Public04056869009964
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Repair,Inspection
Type of Report Initial,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10848600
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer10/01/2021
Initial Report FDA Received Date08/16/2021
Supplement Report FDA Received Date10/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1